A new definition of the integral for non-parametric problems in the calculus of variations

James Serrin University of Minnesota, Minnesota, USA

TBD mathscidoc:1701.331178

Acta Mathematica, 102, (1), 23-32, 1959.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 479 downloads ] [ 0 comments ] [ Cited by 18 ]
@inproceedings{james1959a,
  title={A new definition of the integral for non-parametric problems in the calculus of variations},
  author={James Serrin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203152397124887},
  booktitle={Acta Mathematica},
  volume={102},
  number={1},
  pages={23-32},
  year={1959},
}
James Serrin. A new definition of the integral for non-parametric problems in the calculus of variations. 1959. Vol. 102. In Acta Mathematica. pp.23-32. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203152397124887.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved